Go to content
UR Home

Publications by Prasma, Matan

Up a level
Export as
[feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Date | Item type | No Grouping
Jump to: 2019 | 2018 | 2017
Number of items: 3.

2019

Harpaz, Yonatan, Nuiten, Joost and Prasma, Matan (2019) Tangent categories of algebras over operads. Israel Journal of Mathematics 234 (2), pp. 691-742. Fulltext not available.

2018

Harpaz, Yonatan, Nuiten, Joost and Prasma, Matan (2018) The abstract cotangent complex and Quillen cohomology of enriched categories. Journal of Topology 11 (3), pp. 752-798. Fulltext not available.

2017

Prasma, Matan and Schlank, Tomer M. (2017) Sylow theorems for ∞-groups. Topology and its Applications 222, pp. 121-138. Fulltext not available.

This list was generated on Wed Jun 19 13:22:12 2024 CEST.
  1. Homepage UR

University Library

Publication Server

Contact:

Publishing: oa@ur.de
0941 943 -4239 or -69394

Dissertations: dissertationen@ur.de
0941 943 -3904

Research data: datahub@ur.de
0941 943 -5707

Contact persons